1 year post-ablation for SVT - someone can relate I hope - 24yrold sick of side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LizardCo
New Member


Date Joined Dec 2012
Total Posts : 4
   Posted 12/4/2012 1:29 AM (GMT -6)   
I got my ablation early Feb of last year and currently I am getting these "miss-fires" a lot in one day. Sometimes I won't feel anything for almost a week - but when they start - its like 100+ a day. Easily. Sometimes they are very disruptive, like when sucking in when shocked about something, it leaps me to attention and can easily distract me away from everyday activities. It's not SVT episodes, I don't get my rapid heart beat, its like that beginning-instant feeling like your about to- like it hits that circuit, then cannot make its round so there is a slight pause and then I go back into a normal heart rate. But not all the time do I regain a normal beat, sometimes I miss fire anywhere from 2-15 times in a row. I'm wondering if it has started to make a new pathway despite my first attempts to stop it...any kind of relation to this would be greatly appreciated!

LizardCo
New Member


Date Joined Dec 2012
Total Posts : 4
   Posted 12/4/2012 4:28 PM (GMT -6)   
My apologies - AVRNT is what I have - to be specific. So when I go into a rapid heart rate, both times it happened (which both led to ER visits and the adenosine routine) I had a BPM of 220+ so because all episodes led to hospitalization I had the ablation done. episodes were in mid-November and January 1st. Ablation on February 9th a month later. Also, after my ablation - I started getting the miss-fires/skipped beats/palpatations - whatever you wanna call them, but never had them before the ablation.
I guess my concern is, I've never felt the same since. Yes, the two episodes were not a pleasing experience and I wouldn't want to do that EVERY time it happened (the unpredictability probably being the worst part)
but I'm not sure that overall, I feel like I am supposed to. I have had two weird incidents where it feels like my heart leaps into SVT and is definitely beating fast, but not ER worthy because it subsided, but the other side effects were debilitating, unlike SVT where I could at least maneuver during to get myself up and walk. These specific ones, I felt dizzy and my vision got dotty (like if you were to look at a light for too long) and then the most concerning side effect was the uncontrollable shaking and convulsions of my muscles - most specifically my hands. It's like they are contracting so hard that the first time, I was driving unfortunately and my hands were shaking so bad I lost all control of them and almost could not get my right hand to grip the gear shift - not to mention I felt like I was suffocating/being smothered. See, I did my fair share of research and I was thinking MAYBE I had developed low blood sugar problem or had a panic attack? But when tracing specifics on that time of the day - I had eaten, I was hydrated and I felt fine. It was so sudden. Also, it did have a resemblance to SVT with the rapid heart rate.

On a side, side note, I have read a lot of the threads on here and I am RELIEVED to see how many people agree and relate that our doctors just kinda shew you off like were nuts!
Personally, my doc "rolls his eyes my way" because I am a young female. So this means I am probably doing things in my daily routine that instigate my palpitations and miss-fires right?? NO. But that is his assumption - I can tell how he looks at me and by his lack-of-reaction to my voiced concerns.
He thinks I need to chill out on the partying and recreational drugs. I really do hate that. On my last visit about a month ago, I came to him with all of the above and he told me that I need more salt in my diet.

But come on, most of us on here know, when we r personally dealing with an electrical issue of our life-pump, that more salt isn't going to fix the wiring problem.
Anyways, I wanted more tests done, or at least to wear a holster for another month or so since that really is my only means of proof as to what might be happening, but I got nothing. ( I had worn one for a month after my ablation and got absolutely nothing - go figure) I should of been more adamant about getting the holster, so next time, if I haven't found another dr by then, it will be mandatory!!!

I know and won't let it go, that 100+ palps in a day is not normal.
(I have also kept a little log book and have recognized that they are most frequent and disruptive around the same time each month when I am a couple days before or on the start date of my period. I was wondering maybe if anyone knew if birth control pills/hormones could have any effect on how the heart might react...My doc didn't know when I asked. I need a female for this one asap)
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 20, 2018 1:10 PM (GMT -6)
There are a total of 2,994,777 posts in 328,167 threads.
View Active Threads


Who's Online
This forum has 161296 registered members. Please welcome our newest member, prana_1111.
340 Guest(s), 14 Registered Member(s) are currently online.  Details
Krane7149, netsavy006, Michael_T, sebreg, RandyJoe, pca_newbie, sierraDon, prana_1111, comingup18, InTheShop, quincy, kit49, F8, BOB 46